# SDR SIMA20171219005

- Difficulty date: December 19, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,429 hours, 24,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED AT STRINGER 16R.   REPAIRED THE FRAME IAW SRM 53-00-04, ITEM 3.
